MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY, INC MST; MALYUGIN RING SYSTEM 7MM

MICROSURGICAL TECHNOLOGY, INC MST; MALYUGIN RING SYSTEM 7MM
Model Number MAL-0002-1
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Yesterday dr.(b)(6) used the 7.00mm ring and she claimed one of the springs is defective.She stated that the defective spring torn the iris.Follow up info from the doctor: it was phaco surgery.The iris was incarcerated into the ringlet and required manipulation with a sinsky and kuglen to free it.On inspection after the case, the ringlet was found to have significant narrowing and an irregularity/burr within the ringlet.I tamponade the heme and pressurized the eye, which fortunately was enough to control the bleeding.It appeared to result in a small 1 clock hour iridodialysis, but he is not complaining of light sensitivity at this point, so i am observing him for now.

Brand Name
MST
Common Device Name
MALYUGIN RING SYSTEM 7MM
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY, INC
8415 154th ave ne
redmond 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond 98052
Manufacturer Contact
yamini nidumolu
8415 154th ave ne
redmond 98052
4255560544
MDR Report Key23084970
Report Number3019924-2025-00008
Device Sequence Number10508788
Product Code HOC
UDI-Device Identifier00844685000043
UDI-Public00844685000043
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAL-0002-1
Device Catalogue NumberMAL-0002-1
Device Lot Number208191
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown